On orthogonal latin squares

Woodcock, Chris F. (1986) On orthogonal latin squares. Journal of Combinatorial Theory, Series A, 43 (1). pp. 146-148. ISSN 0097-3165. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 29 Jun 2011 13:14
Last Modified: 23 May 2014 08:53
Resource URI: https://kar.kent.ac.uk/id/eprint/23546 (The current URI for this page, for reference purposes)
  • Depositors only (login required):